Back to Search Start Over

Weighted floating bodies and polytopal approximation

Authors :
Besau, Florian
Ludwig, Monika
Werner, Elisabeth M.
Source :
Trans. Amer. Math. Soc. 370 (2018), 7129-7148
Publication Year :
2016

Abstract

Asymptotic results for weighted floating bodies are established and used to obtain new proofs for the existence of floating areas on the sphere and in hyperbolic space and to establish the existence of floating areas in Hilbert geometries. Results on weighted best and random approximation and the new approach to floating areas are combined to derive new asymptotic approximation results on the sphere, in hyperbolic space and in Hilbert geometries.

Details

Database :
arXiv
Journal :
Trans. Amer. Math. Soc. 370 (2018), 7129-7148
Publication Type :
Report
Accession number :
edsarx.1611.04132
Document Type :
Working Paper
Full Text :
https://doi.org/10.1090/tran/7233